# SDR PNSA050503

- Difficulty date: May 10, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Engine: Ge CT79B
- Engine time: 23,187 hours, 18,283 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

DEPARTING DUT CREW OBSERVED BIRDS (SEAGULLS) ON ROTATION. CREW REPORTED INGESTING 3 BIRDS IN LT ENGINE AND TORQUE ROLLED BACK TO 20 PERCENT.  ENGINE OVERTEMP LIGHT CAME FOR 20 SECONDS WITH ASSOCIATED COMPRESSOR STALL. AFTER 1.5 MINUTES TORQUE CAME BACK TO 60 PERCENT THEN RETURNED TO NORMAL AND ALL OTHER PARAMETERS WERE NORMAL.  FLIGHT CONTINUED TO CDB WHERE A UNSCHEDULED LANDING WAS MADE DUE TO WEATHER IN DUT.  MAINTENANCE INSPECTED AIRCRAFT IN CDB AND AIRCRAFT WAS FERRIED TO ANC FOR ENGINE REPLACEMENT.
